Second Order of Accuracy Stable Difference Schemes for Hyperbolic Problems Subject to Nonlocal Conditions with Self-Adjoint Operator


Ashyralyev A., Yildirim O.

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Halkidiki, Greece, 19 - 25 September 2011, vol.1389 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1389
  • Doi Number: 10.1063/1.3636801
  • City: Halkidiki
  • Country: Greece

Abstract

In the present paper, two new second order of accuracy absolutely stable difference schemes are presented for the nonlocal boundary value problem